MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Device evaluation: visual inspection of the returned product found one haptic bent and a piece of the other haptic torn off and missing.The lens was returned dry and there was evidence of clear residue.Work order search: no similar complaints were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated a cq2015a collamer three piece lens, +19.0 diopter, was not used due to had trouble loading the lens.There was no patient contact.The reporter was unable to provide any additional information.
 
Additional Manufacturer Narrative
Additional information received - the reporter indicated the surgeon loads all the three piece lenses and this lens would not load properly.The proper cartridge and injector were used and another same power three piece lens was used.The collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lenses are generally indicated for primary implantation for the visual correction of (b)(4) in persons 60 years of age or older in whom a cataractous lens has been removed by cataract extraction.Claim # (b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6430431
Report Number2023826-2017-00474
Device Sequence Number539969
Product Code HQL
UDI-Device Identifier00841542101967
UDI-Public(01)00841542101967(17)180531
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2018
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL AND LOT NUMBER UNK
Patient Age57 YR